# SDR UALA2012013000594

- Difficulty date: January 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 63,445 hours, 11,202 cycles
- Engine: Pwa PW4077
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: 5700110
- Part serial: 4
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS SPEAKER IS INOPERATIVE.  INSTALLED AMU; TESTS OKAY.
